# SDR CA081201005

- Difficulty date: November 30, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Engine: Garrtt TPE33110UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gasket
- Part number: 31037505
- Condition: Leaking
- Location: Engine
- Part time: 24 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS ENG WAS NOTED TO HAVE A OIL LEAK COMING FROM THE BOTTOM OF THE DIAPHRAGM AT THE 2 BOTTOM BOLT HOLES CLOSEST TO THE CHIP DETECTOR. THE GASKET WAS NOTED TO BE STICKING OUT AND NOT SEALING PROPER. UPON FURTHER INVESTIGATION THE OLD STYLE GASKETS PN 3103750-1/-3/-4 WERE CHANGED UP TO A 3103750-5 TO PREVENT THIS ISSUE. REF: SB TPE331-72-2084 FOR THE UPGRADED GASKETS. THE 3103750-5 GASKET WAS INSTALLED ONLY 23.5 HRS PRIOR TO THIS OIL LEAK AT A REPAIR. THE CASE BOLTS WERE CHECKED AND WERE AT THERE PROPER TORQUE.
